# SDR SWIA202263753

- Difficulty date: January 10, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 45,232 hours, 38,357 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: None
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM FAR, GOT 'HYD 3 LO PRESS' CAUTION MESSAGE & HYD SYS 3 INDICATED '0' PSI.  CREW C/W QRH PROCEDURE, DIVERTED TO MSP, PERFORMED MANUAL GEAR EXTENSION, DECLARED EMERGENCY & LANDED WITHOUT INCIDENT & NOT OVERWEIGHT.  CREW NOTED HYD SYS 3 QTY INDICATED 5% AFTER LANDING   (FLIGHT 4634 - FILED CLOSED)    FOUND MAIN LANDING GEAR PRIORITY VALVE CRACKED AND LEAKING.  / REMOVED AND REPLACED PRIORITY VALVE REF AMM 32-32-15    / LEAK CHECK GOOD  / OPS CHECK REQUIRED PLEASE REFERENCE AML 822227 / PLEASE REFERENCE AML 822228
